# SDR SIMA20210419001

- Difficulty date: April 19, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 47,700 hours, 43,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CEILING EMERGENCY LIGHT INOP-C/A-RAR COCKPIT CEILING EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-05. OPC GOOD
